# SDR FDEA200902160547

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FUSELAGE RIGHT MAIN FRAME STA 1741 LONGERON 12 FOUND WITH DENT.  REPAIRED AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  REPETITIVE INSPECTION TO BE CARRIED OUT AS PER SRM 53-30-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
